MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; STEM IMPACTOR INSTRUMENT

ONKOS SURGICAL ELEOS; STEM IMPACTOR INSTRUMENT
Model Number SI-7501E-03N
Medical Device Problem Codes Component Missing (2306); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An instrument was found to be damaged by a sales representative.It is not known if the instrument was involved in a surgery when it was damaged or if it caused an adverse event for a patient.The device has not been returned at this time.A capa has been initiated for this issue.When more information is available, a supplement report will be submitted.
 
Event or Problem Description
A sales representative found an instrument that was disassembled.It is not known if the damage occured during a surgery or if it negatively affected a patient.If more information is discovered, a supplement report will be submitted.
 
Additional Manufacturer Narrative
Capa determined that the design of the device was the likely root cause of the failure.A change is in process to correct the issue.
 
Event or Problem Description
There are still no reported harms to patients that have occured due to this failure.

Brand Name
ELEOS
Common Device Name
STEM IMPACTOR INSTRUMENT
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11671281
Report Number3013450937-2021-00040
Device Sequence Number4268196
Product Code KRO
UDI-Device IdentifierB278SI7501E03N0
UDI-PublicB278SI7501E03N0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-7501E-03N
Device Catalogue NumberSI-7501E-03N
Device Lot Number87424
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1